Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 3, pp. 325-329 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Pentagonal Numbers in the Lucas Sequence

Ming Luo

Department of Mathematics, Chongqing Teachers College,
Chongqing, Sichuan 630047 - PEOPLE'S REPUBLIC OF CHINA

Abstract: In this paper we have proved that the only pentagonal number in the Lucas sequence $L_{n+2}=L_{n+1}+L_{n}$, $L_{0}=2$, $L_{1}=1$ is $L_{1}=1$, the only generalized pentagonal numbers in this sequence are $L_{0}=2$, $L_{1}=1$ and $L_{\pm4}=7$.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition